# SDR REXA2017072800838

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,613 hours, 24,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING IS OUT ROW 8-10.  PERFORMED VISUAL INSPECTION OF EMERGENCY LIGHT STRIP AT 9-10 C/D, FOUND STRIP CONNECTOR DISCONNECTED. ATTACHED, OPS CHECKED IAW AMM 33-51-00. OK FOR SERVICE.
